Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 15, Issue 2, Pages 291-311
http://dx.doi.org/10.1155/S0161171292000371

Bernoulli trials and permutation statistics

Mathematics Department, California Polytechnic State University, San Luis Obispo 93407, CA, USA

Received 18 February 1991

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Don Rawlings, “Bernoulli trials and permutation statistics,” International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 2, pp. 291-311, 1992. https://doi.org/10.1155/S0161171292000371.